Top 5 sessions to attend at CONEX 2019

By: Nicole Chin
Share:

CONEX 2019 is just around the corner. Have you decided which sessions to attend yet?

We’ve got your back! To help you get started with your planning, we’ve compiled a list of the top 5 sessions that deserve your attention. Let’s dive in.

Tue Aug 20th

20 proven tactics to increase your video engagement & conversion
Speaker: Matt Heinz | 1:20 PM – 2:00 PM (40 min)

Video is a great way to engage your visitors and increase conversions. However, it’s a huge investment for B2B organizations. It can take up a significant percentage of their budget and there’s a lot of pressure on getting great ROI and to show that money was well spent.

Matt Heinz’s session is sure to provide a ton of valuable insight on how you can harness video and integrate it into your content strategy — this is one session with takeaways you can implement immediately. We recommend attending this video content bootcamp to get the strategic tactics to boost your video tool kit whether you’re a novice or an expert.

.

Wed Aug 21st

How to get the most out of your old content
Speaker: Neil Patel | 11:15 AM – 11:55 AM (40 min)

Sure you’ve got a great blog, but when’s the last time you really took a good look at it? While it’s important to be creating new content, you might be missing out on the untapped potential of your giant library of existing content. 

Neil Patel’s session is sure to be full of great tips on how to leverage content you already have and drive more leads, all without having to reinvent the wheel. You’ve already written the wheel! You just need to clean it up.

Get a head start in refining your content repurposing strategy. Some tips come from unexpected sources. Check out our blog post 4 lessons on content repurposing from the Lion King.

.

Wed Aug 21st

ABM nirvana: reaching the buying committee at your target accounts
Speaker: Peter Isaacson | 12:00 PM – 12:40 PM (40 min)

ABM is a marketing trend that’s here to stay. Peter Isaacson is the CMO of Demandbase (a Brainrider partner!) and has unparalleled insight into what is driving success in today’s world of ABM. Peter’s session will focus on reaching the individuals that really matter in the realm of buying decisions. He’ll explain why identifying these people within a buying group as well as their pain points is a key component of a successful ABM program. 

Want to transcend into a state of eternal ABM bliss? This is a session you don’t want to miss.   

 

Thurs Aug 22nd

Slowcial media: your strategic approach to sustainable success with content marketing
Speaker: Ann Handley | 8:45 AM – 9:40 AM (55 min)

Ann Handley is a delight. Her sessions are always hilarious, entertaining, and grounded in the realities of doing work and being a human. This talk is all about approaching your social media strategy with a more mindful approach — it’ll help reorient your strategy and provide insights on how to slow down your inspiration and engagement to create more meaningful growth over time. 

Go from constant to thoughtful. This one is worth getting up early for. 

 

Thurs Aug 22nd

Five key traits of high performing marketing organizations
Speaker: Mathew Sweezey | 9:45 AM – 10:25 AM (40 min)

There are some B2B organizations that set themselves apart from others and stay ahead of the curve. But what are they doing differently? Mathew Sweezey’s session is all about how your business can get to that stage.

Mat is one of the sharpest minds in marketing today and his ideas around high-performing marketing organizations are rooted in some of the deepest data analysis you’re likely to see. This is a session that is guaranteed to provide value. 

 

PLUS, DON’T MISS:

Thurs Aug 22nd

The roadmap: adapting to the changing B2B digital marketing landscape
Speaker: Jon Kane | 1:10 PM – 1:40 PM (30 min)

One of Brainrider’s very own subject matter experts, Jon Kane, will be presenting a session on how to cope with the changing marketing landscape. 

After seeing how different digital marketing teams have coped with (and prepared for) change, Jon has developed a framework for B2B organizations to prioritize change in their processes, systems, and practices. 

Knowing where to get started is often the hardest part, but knowing where you’re going is even more important. Jon has the roadmap to help give you direction.

Add this event to your calendar.

.

CONEX 2019 is a great place to ground your content marketing strategy, focus on what’s truly important to accomplish your business goals, and making your content work for you. 

Do you have other sessions that are top of mind for you? Share them with us on Twitter @brainrider. 

P.S. Use our exclusive promo code to get $100 off your tickets to CONEX:  BRAIN100
.

About Brainrider

Brainrider is more than just a B2B marketing agency. We’re a natural extension of your marketing team. We help you plan, execute, and scale better content, web, and digital programs. We deliver tangible results and insights for continuous improvement. Looking to accomplish your marketing objectives and then some? Get in touch with us

Nicole Chin

Nicole Chin

Content Marketing Coordinator

Nicole has extensive experience creating content for businesses within a wide range of industries. Her passion for content includes her own writing projects which have been published by House of Anansi Press and magazines like Quill & Quire and Room. Her work has appeared in the anthology, The Unpublished City, which was a finalist for the Toronto Book Awards. At Brainrider, Nicole is part of the Sales & Marketing team, developing and writing engaging content with a focus on helping B2B companies identify areas of growth and providing solutions for continuous improvement.